# SDR ASAA2023042342982

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 6,723 hours, 2,086 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI ICE L+ R ORANGE LIGHT WHEN WING ANTI ICE SELECTED ON, R ANTI ICE LIGHT WENT OUT AFTER APPROX 1 MIN. L WING ANTI ICE LIGHT STAYED ON FOR APPROX 4 MINS. EVENTUALLY CLEARED. GROUNDED - YES. PERFORMED LEFT WING THERMAL ANTI ICE VALVE HEALTH CHECK REF B737-9 AMM 30-11-11. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME ON LH ANTI ICE VALVE. PERFORMED WING THERMAL ANTI ICE VALVE OPS TEST WITH APU BLEED PNEUMATIC AIR REF AMM 30-11-11. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME ON RH ANTI ICE VALVE.
